# SDR CALA0001971

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER FRONT BARREL NUT HOLE CORRODED AT FORWARD LOWER BOLT HOLE. THE CORROSION WAS REMOVED IAW SRM 51-10-5. THE HOLE WAS REAMED AND A BUSHING WAS INSTALLED IAW EA 9-5511-2-A0815 AND ECRA 5511-01037.
